# SDR 03FDEA00536

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: D425TB
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E INBOARD FLAP INNER TRACK ROLLER AREA FOLLOW UP CABLE INNER PULLEY BROKEN.  CLOSING ACTION ON 04/18/03.  REPLACED RT INBOARD FLAP FOLLOW-UP CABLE O/B PULLEY BRACKET, PULLEY AND SHAFT IAW M/M 20-20-07-2 AT M/M 20-50-02-2.
